Could altace and xanax cause numbness of arm, hand, leg and foot?

Question is Closed Report Mark as Favorite

Answers (1)

30 Aug 2010

You need to seek medical attention, after checking the Interactions Checker it has been reported:-

Applies to: Xanax (alprazolam), Altace (ramipril)

MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis.

MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.

Expand...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have tremors that started approx. 11/2 yrs. ago. Can Xanax help?

My tremors are mainly in my right hand and sometimes right leg. Most recently my left hand has started shaking a little also. I tried Tremodone which ...

3 answers 17 Oct 2011

My right leg becomes numb behind the knee, down the back of my calf to my foot whenever I'm sitting?

When i stand up, the numbness goes away for the most part. I've found that stretching out my hamstring greatly helps to prevent numbness, but ...

1 answer 18 Jul 2013

Nortriptyline - Why am I prescribed this med for numbness and loss of feeling in my right arm/hand?

I have shooting pain down my neck into my right arm and hand,causing me to drop things. My arm and hand feel like pins and needles then arm and hand ...

2 answers 6 Sep 2013

Numbness in feet?

I am a 59 year old woman who experiences numbness in each foot when the top of either foot is touched. This has just begun to manifest.

1 answer 18 Jan 2014

After stopping my 2nd 7 day round of prednisone (prescribed for a severe allergic reaction), the top

... part of my foot felt numb (just topically). I was prescribed a 3rd round, as my allergic reaction was still a nuisance, but I stopped using the ...

1 answer 4 Mar 2014